Hail, Jewell
- When
- May 30, 3:03 PM CST
- Where
- Jewell County, 1 mi NW of Ionia
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.680, -98.363
Mainly between 330-600 PM CDT on this Wednesday afternoon, a few strong to severe thunderstorms rolled through this six-county portion of North Central Kansas, with the strongest activity focused in Jewell and Mitchell Counties. The most intense storm was a relatively short-lived discrete supercell that produced ping pong ball size hail in Ionia and estimated 60 MPH wind gusts in Beloit before…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
Mainly between 330-600 PM CDT on this Wednesday afternoon, a few strong to severe thunderstorms rolled through this six-county portion of North Central Kansas, with the strongest activity focused in Jewell and Mitchell Counties. The most intense storm was a relatively short-lived discrete supercell that produced ping pong ball size hail in Ionia and estimated 60 MPH wind gusts in Beloit before exiting the local area to the east by 445 PM CDT. Around this time, a line of strong storms sagged southward into the area out of Nebraska, but the only report from this activity was estimated 40-50 MPH winds in Mankato around 520 PM CDT. A considerably more widespread severe weather event narrowly missed this portion of North Central Kansas, flaring up just to the south near the Interstate 70 corridor late in the afternoon and rolling southward through the heart of the state as a severe MCS during the evening.
In the mid and upper levels, the primary forcing mechanisms for this event were a vigorous shortwave trough migrating east-southeast from the Northern High Plains across southern South Dakota, along with a weaker mid level disturbance sliding east across Kansas. At the surface, a generally east-west quasi-stationary front stretched across the local area during the day as strong to severe storms focused just north of this front in southern Nebraska for several hours before activity eventually got going in northern Kansas by mid-afternoon. Around the time of the large hail in Ionia, the mesoscale environment featured steep mid-level lapse rates with 1000 J/kg mixed-layer CAPE and 40-50 knots of 0-6 kilometer vertical wind shear.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at May 30, 2:06 PM CST, 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 306 PM CDT WED MAY 30 2012 .SHORT TERM...THROUGH 00Z FRIDAY. MORNING UPPER AIR ANALYSIS INDICATES QUASI-ZONAL TO NORTHWESTERLY MID AND UPPER LEVEL FLOW ACROSS CENTRAL PORTIONS OF THE CONUS...WITH SUBTLE RIDGING ACROSS THE WESTERN AND EASTERN CONUS. MID AND UPPER LEVEL JET ENERGY IS POSITIONED FROM THE NORTHWESTERN CONUS...ACROSS CENTRAL PORTIONS OF THE CONUS AND ON INTO THE EASTERN CONUS. EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS INCREASED VALUES OF MID LEVEL MOISTURE FLOWING IN FROM THE PACIFIC...PUSHING ACROSS THE NORTHWESTERN CONUS AND INTO THE CENTRAL PLAINS. A MID LEVEL SHORT WAVE IS ALSO NOTED OVER THE NORTHERN PLAINS...MOVING EAST/SOUTHEAST. AT THE SURFACE A TROUGH OF LOW PRESSURE IS NOTED EXTENDING ACROSS WESTERN NEBRASKA. IN ADDITION...AN AREA OF HIGH PRESSURE IS LOCATED OVER THE UPPER MISSISSIPPI VALLEY...WITH LOW LEVEL RETURN FLOW ON THE BACK SIDE OF THE SURFACE RIDGE INFILTRATING PORTIONS OF THE CENTRAL PLAINS. THAT BEING SAID...CONVECTIVELY INDUCED OUTFLOW AT THE SURFACE IS PROMOTING A BIT MORE CHAOTIC LOW LEVEL WIND FIELD ACROSS OUR CWA...THAN THAT OF THE TRUE SOUTHEASTERLY WINDS WHICH ARE TRYING TO DEVELOP. THIS MESO-HIGH IS PROMOTING A DIFFERENTIAL HEATING BOUNDARY NOW EVIDENT ACROSS WESTERN PORTIONS OF OUR CWA. KUEX INDICATES CONVECTION PERSISTING ACROSS MUCH OF SOUTH CENTRAL NEBRASKA AS OF MID AFTERNOON. LOW LEVEL RETURN FLOW IS HELPING PROMOTE LOW LEVEL THERMAL ADVECTION AND RESULTANT ISENTROPIC UPGLIDE AND SATURATION OVER OUR CWA...PRIMARILY ALONG THE 300-310K SURFACES. LAPS PROXIMITY SOUNDINGS FROM ACROSS OUR WESTERN CWA SUGGEST AIR PARCELS...ASCENDING FROM AROUND 700MB...ARE CONTENDING WITH LESS THAN 30J/KG CIN AND WORKING WITH 600-1000J/KG CAPE. IN ADDITION...MID AND UPPER LEVEL JET ENERGY IS HELPING PROMOTE DEEP LAYER BULK SHEAR VALUES OF 30-40KTS. EVEN THOUGH THE INSTABILITY IS NOT OVERLY IMPRESSIVE...THE COOL LOW TO MID LEVEL AIRMASS AND THE DEEP LAYER SHEAR ARE MORE THAN COMPENSATING...WITH SEVERAL REPORTS OF HAIL ALREADY REPORTED ACROSS THE AREA TODAY. BROAD-SCALE ASCENT SHOULD PERSIST THROUGH THE REST OF THIS AFTERNOON AND INTO TONIGHT...WITH DEEP LAYER SHEAR AND INSTABILITY ALSO LIKELY PERSISTING. IN ADDITION...VISIBLE SATELLITE IMAGERY INDICATES LOW LEVEL CONVERGENCE...ALONG THE DIFFERENTIAL HEATING BOUNDARY ACROSS WESTERN PORTIONS OF THE CWA...IS HELPING TO PROMOTE WEAK CONVECTIVE ACTIVITY. FINALLY...KLNX INDICATES ADDITIONAL CONVECTION FIRING ALONG THE SURFACE TROUGH ACROSS WESTERN NEBRASKA. THE TROUGH ACROSS WESTERN NEBRASKA...AND THE DIFFERENTIAL HEATING BOUNDARY OVER WESTERN PORTIONS OF THE CWA...ARE EXPECTED TO PUSH ACROSS OUR CWA THIS EVENING AND TONIGHT AS THE MID LEVEL SHORT WAVE...CURRENTLY OVER THE NORTHERN PLAINS...ALSO PUSHES EAST/SOUTHEAST. AT THIS TIME IT APPEARS THE BULK OF THE BROAD-SCALE ASCENT AHEAD OF THE NORTHERN PLAINS MID LEVEL TROUGH AXIS SHOULD REMAIN TO OUR NORTHEAST...BUT ADDITIONAL CONVECTIVE ACTIVITY WILL BE POSSIBLE OVER OUR AREA THROUGH TONIGHT AS THE SURFACE TROUGH AND DIFFERENTIAL HEATING BOUNDARY/STRENGTHENING LOW LEVEL BAROCLINIC ZONE CLEARS THE AREA. GIVEN ALL THIS...WENT AHEAD AND PRESENTED LIKELY TO DEFINITE POPS ACROSS THE CWA THROUGH 06Z...WITH POPS TAPERING OFF AFTER 06Z AS LOW LEVEL FORCING MOVES OFF TO THE EAST/SOUTHEAST. GIVEN THE AFOREMENTIONED INSTABILITY AND DEEP LAYER SHEAR...WILL ALSO CONTINUE THE SEVERE WORDING ACROSS THE AREA THROUGH THIS EVENING. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS ON AND OFF DURING THE PERIOD AND TEMPERATURES. START OFF THE PERIOD WITH NORTHWEST FLOW THAT BRINGS SEVERAL WEAK UPPER LEVEL WAVES THROUGH THE REGION THURSDAY NIGHT THROUGH SATURDAY. THE BEST OF THOSE WAVES SEEMS TO BE DURING THE FRIDAY TO FRIDAY NIGHT TIME FRAME. SATURDAY NIGHT THROUGH TUESDAY THERE IS AN UPPER LEVEL RIDGE THAT MOVES THROUGH THE PLAINS. TEMPERATURES WARM UP...BUT THERE REMAINS SOME WEAK UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA AND BRING SOME SPORADIC CHANCES FOR THUNDERSTORMS TO THE FORECAST AREA. TUESDAY NIGHT INTO WEDNESDAY AN UPPER LEVEL LOW BREAKS DOWN THE RIDGE AND A SURFACE LOW IN THE SOUTHERN PLAINS HAS AN INVERTED TROUGH TO THE NORTH ACROSS THE AREA. WITH THIS THERE IS A CHANCE FOR SOME THUNDERSTORMS. TEMPERATURES WILL COOL A LITTLE BIT AGAIN AFTER THE RIDGE BREAKS DOWN. && .PREV DISCUSSION... /ISSUED 1251 PM CDT WED MAY 30 2012/ AVIATION...18Z KGRI TAF. A COUPLE ROUNDS OF THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. CEILINGS AND VISIBILITIES COULD VARY MORE THAN WHAT THE TAF MAY INDICATE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...BRYANT AVIATION...HEINLEIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 402 PM CDT WED MAY 30 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 402 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT HOURS...WITH SEVERE THUNDERSTORMS ALSO POSSIBLE THROUGH 11 PM. HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS. PERIODS OF HEAVY RAINFALL MAY ALSO PROMOTE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT THUNDERSTORMS ARE POSSIBLE DURING THE DAY FRIDAY...AND AGAIN SUNDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 11 PM. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
330 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 3 S HOLDREGE 40.40N 99.38W
05/30/2012 E0.88 INCH PHELPS NE EMERGENCY MNGR
&&
HEINLEINSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
331 PM CDT WED MAY 30 2012
NEZ074-083-084-302100-
FRANKLIN NE-HARLAN NE-KEARNEY NE-
331 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEARNEY...NORTHEASTERN
HARLAN AND NORTHERN FRANKLIN COUNTIES UNTIL 400 PM CDT...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINDEN TO HILDRETH
TO RAGAN...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HILDRETH...
NORMAN...
UPLAND...
CAMPBELL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4035 9930 4035 9918 4039 9918 4042 9909
4056 9892 4056 9872 4023 9873 4021 9932
TIME...MOT...LOC 2031Z 285DEG 35KT 4045 9889 4037 9903
4032 9920SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 331 PM CDT WED MAY 30 2012 KSZ006-007-018-019-302115- JEWELL KS-MITCHELL KS-OSBORNE KS-SMITH KS- 331 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEWELL... NORTHWESTERN MITCHELL...NORTHEASTERN OSBORNE AND SOUTHEASTERN SMITH COUNTIES UNTIL 415 PM CDT... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF IONIA...OR 25 MILES NORTHWEST OF BELOIT...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEBANON... IONIA... ESBON... JEWELL... BURR OAK... MANKATO... RANDALL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4000 9837 3966 9796 3950 9857 3967 9875 TIME...MOT...LOC 2031Z 239DEG 32KT 3967 9848 PFANNKUCH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
336 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE LAW ENFORCEMENT
HAIL REPORTED AT WALMART NORTH SIDE OF HASTINGS
0252 PM HAIL 7 NNW HOLDREGE 40.53N 99.43W
05/30/2012 M1.00 INCH PHELPS NE EMERGENCY MNGR
&&
DOXEYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
339 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE NWS EMPLOYEE
&&
FAYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HAIL 6 N EUSTIS 40.75N 100.03W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
QUARTER SIZE HAIL COVERED THE GROUND.
1017 AM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E1.00 INCH GOSPER NE LAW ENFORCEMENT
1032 AM TSTM WND GST 4 NE EUSTIS 40.71N 99.97W
05/30/2012 E60.00 MPH DAWSON NE STORM CHASER
55 TO 60 MPH WINDS FROM THE SOUTH.
1039 AM HAIL GOTHENBURG 40.93N 100.16W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
HEAVY RAINFALL ASSOCIATED WITH THIS STORM.
1045 AM HAIL 1 E GOTHENBURG 40.93N 100.14W
05/30/2012 E0.75 INCH DAWSON NE TRAINED SPOTTER
HAIL IS COVERING MUCH OF THE GROUND.
1049 AM HAIL 5 W COZAD 40.86N 100.08W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
VERY HEAVY RAINFALL ALSO REPORTED.
1053 AM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E0.75 INCH GOSPER NE EMERGENCY MNGR
1054 AM HAIL 2 W COZAD 40.86N 100.02W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
HAIL BEGINNING TO COVER THE GROUND.
1054 AM HAIL 3 S WILLOW ISLAND 40.84N 100.07W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
1058 AM HAIL COZAD 40.86N 99.99W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
1112 AM TSTM WND GST 6 N LOOMIS 40.56N 99.51W
05/30/2012 M50.00 MPH PHELPS NE TRAINED SPOTTER
PEA SIZED HAIL
1124 AM HAIL 5 WNW LEXINGTON AIRPORT 40.81N 99.86W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
1125 AM TSTM WND GST 5 WNW LEXINGTON 40.80N 99.84W
05/30/2012 E60.00 MPH DAWSON NE STORM CHASER
WINDS FROM THE SOUTH
1139 AM HAIL 1 E COZAD 40.86N 99.97W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
1141 AM HAIL 1 E COZAD 40.86N 99.97W
05/30/2012 E1.25 INCH DAWSON NE STORM CHASER
1143 AM HAIL 2 SE COZAD 40.85N 99.96W
05/30/2012 E1.75 INCH DAWSON NE STORM CHASER
1144 AM HAIL COZAD 40.86N 99.99W
05/30/2012 E0.88 INCH DAWSON NE LAW ENFORCEMENT
1208 PM HAIL LEXINGTON 40.78N 99.74W
05/30/2012 E0.75 INCH DAWSON NE EMERGENCY MNGR
EAST SIDE OF LEXINGTON
1227 PM HAIL 9 N ELWOOD 40.72N 99.86W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
WATER COVERING THE ROAD AS WELL.
1227 PM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E1.00 INCH GOSPER NE PUBLIC
REPORT CAME FROM NSSL SHAVE PROGRAM
1234 PM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E0.88 INCH GOSPER NE TRAINED SPOTTER
1238 PM HAIL 3 S LEXINGTON 40.73N 99.75W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
1250 PM HAIL ELM CREEK 40.72N 99.38W
05/30/2012 E0.88 INCH BUFFALO NE CO-OP OBSERVER
PEA TO DIME SIZE HAIL.
1250 PM HAIL CAMPBELL 40.28N 100.17W
05/30/2012 E0.88 INCH FURNAS NE CO-OP OBSERVER
HEAVY RAIN ALSO REPORTED
0120 PM HAIL LOOMIS 40.48N 99.51W
05/30/2012 E0.88 INCH PHELPS NE TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
0124 PM HAIL KEARNEY 40.70N 99.08W
05/30/2012 E0.75 INCH BUFFALO NE EMERGENCY MNGR
0130 PM HAIL 4 SW BLUE HILL 40.29N 98.50W
05/30/2012 E0.88 INCH WEBSTER NE PUBLIC
0130 PM HAIL 5 N MILLER 41.00N 99.39W
05/30/2012 E0.25 INCH BUFFALO NE PUBLIC
0135 PM HAIL HOLDREGE 40.44N 99.38W
05/30/2012 E1.00 INCH PHELPS NE EMERGENCY MNGR
0145 PM HAIL 6 NNE MILLER 41.01N 99.35W
05/30/2012 E0.75 INCH BUFFALO NE PUBLIC
0221 PM HAIL ELM CREEK 40.72N 99.38W
05/30/2012 E0.75 INCH BUFFALO NE COUNTY OFFICIAL
0223 PM HAIL ELM CREEK 40.72N 99.38W
05/30/2012 E0.88 INCH BUFFALO NE EMERGENCY MNGR
0223 PM HAIL 3 NE LOOMIS 40.51N 99.47W
05/30/2012 E0.88 INCH PHELPS NE TRAINED SPOTTER
0224 PM HAIL 2 E BERTRAND 40.53N 99.59W
05/30/2012 E0.88 INCH PHELPS NE EMERGENCY MNGR
0226 PM HAIL BERTRAND 40.53N 99.63W
05/30/2012 E1.75 INCH PHELPS NE TRAINED SPOTTER
0230 PM HAIL 2 NE DAVENPORT 40.33N 97.78W
05/30/2012 E1.00 INCH THAYER NE EMERGENCY MNGR
0252 PM HAIL 7 NNW HOLDREGE 40.53N 99.43W
05/30/2012 M1.00 INCH PHELPS NE EMERGENCY MNGR
0326 PM HAIL FUNK 40.46N 99.25W
05/30/2012 E0.75 INCH PHELPS NE EMERGENCY MNGR
0326 PM HAIL 3 S HOLDREGE 40.40N 99.38W
05/30/2012 E0.88 INCH PHELPS NE EMERGENCY MNGR
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE LAW ENFORCEMENT
HAIL REPORTED AT WALMART NORTH SIDE OF HASTINGS
0327 PM HAIL HASTINGS 40.59N 98.39W
05/30/2012 E0.75 INCH ADAMS NE NWS EMPLOYEE
&&
DOXEYThe Grand Island radar (KUEX), 72 km away, was scanning. The volume nearest the first event began at 21:00 UTC.
4 hail, 1 thunderstorm wind. Local standard time, as filed.
Wind gusts were estimated at 60 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2012Every state in 2012This day in weather historyWarnings in Kansas, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 377215, 377216, 377217, 377218, 377219.